# SDR UALA2013061304087

- Difficulty date: June 11, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,372 hours, 23,327 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BELOW STOW BIN 6AB,  EMERGENCY LIGHT INOPERATIVE.   REPLACED BULB.  OPS CHECKED OK.
